MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC COMPRESSION SLEEVE HANDLE; INSTRUMENT COMPRESSION

WRIGHTS LANE SYNTHES USA PRODUCTS LLC COMPRESSION SLEEVE HANDLE; INSTRUMENT COMPRESSION
Model Number 03.226.006
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).Complainant part is not expected to be returned for manufacturer review/ investigation.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.The product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on an unknown date, it was notified that the compression sleeve handle no longer connects properly to the 2.4- or 3.0-mm compression sleeves.It does not slide into the proper recess to ¿lock¿ into place and is therefore loose.There was no patient consequence.Concomitant device reported: unk - screws: 2.4/3.0mm headless compression (part# unknown; lot# unknown; quantity: unknown).This complaint involves one (1) device.This report is for (1) compression sleeve handle.This report is 1 of 1 for (b)(4).

Brand Name
COMPRESSION SLEEVE HANDLE
Common Device Name
INSTRUMENT COMPRESSION
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12572699
Report Number2939274-2021-05904
Device Sequence Number19754589
Product Code HWN
UDI-Device Identifier10886982077066
UDI-Public(01)10886982077066
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.226.006
Device Catalogue Number03.226.006
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/07/2021
Initial Report FDA Received Date10/04/2021
Patient Sequence Number1